# SDR ASOA201001374

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 350-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SEAT TRACK AT RBL 9, FS 350.00 TO 485.00 CORRODED BEYOND LIMITS.   REMOVED SEAT TRACK AT LBL 9 FS 350.00 TO FS 485.00 IAW AMM 53-00-49-000-801.  FIT & DRILLED SEAT TRACK NR N126-2075 PO T-3525 IAW SRM 51-42-11-001-001-A01.  ET INSP REF NDTM 51-20-006, NO DEFECTS NOTED BEYOND CUT-LINES.  INSTALLED SEAT TRACK AT FS 350.00-485, RBL 9, REF AMM TASK 53-00-49-400-801.
